# SDR AALA201908199012

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 58,077 hours, 25,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 107
- Condition: No Test
- Location: Pax Door
- Part time: 90,501 hours, 41,872 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CABIN  (1 EA). REPLACED PASSENGER CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CABIN IAW AMM 52-11-14-400-001-B.
